# SDR C2XA11TY160

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 30,026 hours, 22,526 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3215886
- Part serial: 215
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - A/C DIVERTED TO  TYS WHILE EN ROUTE FROM ORD TO CHS WHEN THE NR 1 BLEED VALVE CLOSED.  CREW DIVERTED TO TYS WHERE MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE BLEED VALVE IAW EMB 145 AMM 36-11-05.  OPS CHECK GOOD AND WAS RELEASED, A/C DEPARTED AND UPON TAXI OUT HAD A NR 1 BLEED VALVE CLOSED TO SHOW UP ON THE EICAS AGAIN, RETURN TO BLOCK WHERE MAINTENACE CHANGED NR 2 BLEED VALVE IAW EMB AMM 36-11-05, OPS CHECK GOOD AND CHANGED THE RELAY C7 IAW EMB AMM 20-13-00.  OPS CHECK GOOD AND WAS RELEASED TO SERVICE.  NO FURTHER ISSUES.
